Variation of adult survival drives population dynamics in a migrating forest bat

Schorcht, Wigbert; Bontadina, Fabio; Schaub, Michael (2009). Variation of adult survival drives population dynamics in a migrating forest bat. Journal of animal ecology, 78(6), pp. 1182-1190. Oxford: Blackwell 10.1111/j.1365-2656.2009.01577.x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Biology > Institute of Ecology and Evolution (IEE)
08 Faculty of Science > Department of Biology > Institute of Ecology and Evolution (IEE) > Conservation Biology

UniBE Contributor:

Bontadina, Fabio and Schaub, Michael

ISSN:

0021-8790

Publisher:

Blackwell

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

06 Dec 2013 14:04

Publisher DOI:

10.1111/j.1365-2656.2009.01577.x

Web of Science ID:

000270785600010

URI:

https://boris.unibe.ch/id/eprint/36763 (FactScience: 206015)

Actions (login required)

Edit item Edit item
Provide Feedback